... Should I try something for wrinkles that is more moisturizing?
you can do s.th to minimize this effect:
1.After applying Tretinoin, you should apply an oil-free moisturizer. This should be done on a daily basis (2-3 times in during day) and it should help to reduce the dryness that is associated with Tretinoin.
2.If you are using other products, medications or cosmetics that cause drying of the skin, then you should stop using them if you are also using Tretinoin.
3.If you find that your skin is really dry and irritated, then you should speak to your doctor. Your doctor will advise you to reduced from once a day, to every 2-3 days.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Oct 2009 • 1 answer
Updated 21 Jan 2010 • 1 answer
Updated 24 Mar 2010 • 1 answer
Updated 27 Sep 2010 • 2 answers
Updated 3 Nov 2010 • 1 answer